Advil 200 mg Tablets

$7.99

Pack Size: 24 tablets

Ingredients:
Each tablet contains ibuprofen 200 mg.

For the relief of pain and fever.

Product on Backorder

Description

This product has an affordable generic equivalent! Try our store brand Atoma Ibuprofen 200 mg Tablets.

 

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.